# SDR DALA2020112903891

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 97,259 hours, 13,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD CEILING LIGHTS AT 34AB, 27AB AND 40AB ARE INOPERATIVE.  CORRECTIVE ACTION: REPLACED BATTERY CHARGER AND BATTERY.  SYSTEM OPERATION IS NORMAL.
